# SDR YENA201909020510

- Difficulty date: September 2, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 58,590 hours, 20,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, C8 CHECK + INTERIOR MODIFICATION AT SAL, REPORTED EXISTING CORROSION REWORK + NEW CORROSION LOCATIONS ON THE UPPER AND LOWER SURFACES OF THE RT WING TOP SKIN PANELS AS REPORTED IN THE REF /1/ EA.  AT THE CURRENT CHECK THE SUBJECT AIRCRAFT IS BEING UPGRADED WV 017.  AS PART OF THE WEIGHT VARIANT UPGRADE, A REVIEW OF ALL REPAIRS MUST BE ACCOMPLISHED TO ENSURE WV 17 APPLICABILITY. ALL EXISTING REWORKS WERE PERFORMED IN ACCORDANCE WITH THE REF /10/ OR REF /11/ SRMS BUT PER THE CAUTION NOTES IN THIS SRM SECTION IS NOT VALID FOR WV 17 A/C WITHOUT MOD 160500 BEING EMBODIED (SHARKLETS) - FOR WHICH A/C DOES NOT HAVE EMBODIED.  THE REF /12/ TCS WERE ISSUED TO INSPECT AND DOCUMENT THESE EXISTING REPAIRS AND THEN SEND TO REPAIR APPROVAL.   INSPECTED THE AREAS PER THE REF /12/ TCS, FINDING THE EXISTING REWORKS + NEW CORROSION.  ALL INFORMATION AND DETAILS OF THIS EXISTING REWORK WAS MAPPED AND SENT FOR APPROVAL.  PROVIDED THE APPROVALS FOR EACH LOCATION AS FOLLOWS: (1) EXISTING REWORK TOP SKIN PANEL 1 UPPER SURFACE, MULTIPLE LOCATIONS. APPROVED THE EXISTING REWORKS, PREVIOUSLY REPAIRED PER SRM 57-21-11-283-014 (REF /10/), AS IS.  THIS REPAIR IS APPROVED AS PERMANENT PER THE REF /2/ RDAS WITH 6 POST REPAIR INSPECTIONS REQUIRED (SEE ECS A19-627-02 THRU -07 DESCRIBED BELOW) (2) EC A19-627-02 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 1A OF THE RT WING - TOP SKIN PANEL 1, UPPER SURFACE, AT ATTACHMENT TO STRINGER 11 AND BUTTSTRAP, RIBS 12-13 (METHOD:  EXTERNAL DET, THRESHOLD:  40000FC/55900FH, COUNTED FROM 16190FC/46812FH, INTERVAL: 25000FC/34900FH) PER THE REF /2/ RDAS (3) EC A19-627-03 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 2A OF THE RT WING - TOP SKIN STRINGER 11 AND BUTTSTRAP, RIBS 12-13 (METHOD:  TBD, THRESHOLD:  64700FC/96800FH, COUNTED FROM 16190FC/46812FH, INTERVAL: TBD) PER THE REF /2/ RDAS (4) EC A19-627-04 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 3A OF THE RT WING - TOP SKIN PANEL 1, UPPER SURFACE, AT ATTACHMENT TO STRINGER 11 AND BUTTSTRAP, RIBS 15-16 (METHOD:  EXTERNAL DET, THRESHOLD:  25000FC/34900FH, COUNTED FROM 16190FC/46812FH, INTERVAL: 25000FC/34900FH) PER THE REF /2/ RDAS (5) EC A19-627-05 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 4A OF THE RT WING - TOP SKIN STRINGER 11 AND BUTTSTRAP, RIBS 15-16 (METHOD:  INTERNAL DET, THRESHOLD:  41700FC/73600FH, COUNTED FROM 16190FC/46812FH, INTERVAL: 17100FC/30100FH) PER THE REF /2/ RDAS (6) EC A19-627-06 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 5A OF THE RT WING - TOP SKIN PANEL 1, UPPER SURFACE, AT ATTACHMENT TO STRINGER 10 AND TO STRINGER 11 BUTTSTRAP ADJACENT TO FRONT SPAR, RIBS 17-18 (METHOD:  EXTERNAL DET, THRESHOLD:  50000FC/69900FH, COUNTED FROM 16190FC/46812FH, INTERVAL: 25000FC/34900FH) PER THE REF /2/ RDAS (7) EC A19-627-07 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 6A OF THE RT WING - TOP SKIN STRINGER 11 BUTTSTRAP, AT ATTACHMENT TO STRINGER 10, RIBS 17-18 (METHOD:  TBD, THRESHOLD:  47800FC/84300FH, COUNTED FROM 16190FC/46812FH, INTERVAL: TBD) PER THE REF /2/ RDAS (8) EXISTING REWORK – TOP SKIN PANEL 2 LOWER SURFACE, TRAILING EDGE OVERHANG, RIBS 10-11. PROVIDED THE REF /8/ TD WHICH PROVIDES INSTRUCTIONS TO REPAIR THE REPORTED LOCATION BY BLENDOUT PER RI R572-58998 ISSUE F PARA B.  THIS REPAIR IS APPROVED AS PERMANENT PER THE REF /3/ RDAS WITH 1 POST REPAIR INSPECTION REQUIRED (SEE EC A19-627-08 BELOW) (9) EC A19-627-08 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 1B OF THE RT WING - TOP SKIN PANEL 2, LOWER SURFACE TRAILING EDGE OVERHANG, RIBS 10-11 (METHOD:  EXTERNAL DET, THRESHOLD:  20000FC/35800FH, COUNTED FROM 20967FC/58590FH, INTERVAL: 18000FC/30000FH) PER THE REF /3/ RDAS (10) EXISTING REWORK TOP SKIN PANEL 2 LOWER SURFACE, TRAILING EDGE OVERHANG, MULTIPLE LOCATIONS. APPROVED THE EXISTING REWORKS, PREVIOUSLY REPAIRED PER SRM 57-21-11-283-014 (REF /11/), AS IS.  THIS REPAIR IS APPROVED AS PERMANENT PER THE REF /4/ RDAS WITH 3 POST REPAIR INSPECTIONS REQUIRED (SEE ECS A19-627-09 THRU -11 DESCRIBED BELOW) (11) EC A19-627-09 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 1C OF THE RT WING - TOP SKIN PANEL 2, UPPER SURFACE, AT TRAILING EDGE OVERHANG, RIBS 11 – 12 (METHOD:  TBD, THRESHOLD:  48000FC/86100FH, COUNTED FROM 16190FC/46812FH, INTERVAL: TBD) PER THE REF /4/ RDAS (12) EC A19-627-10 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 2C OF THE RT WING - TOP SKIN PANEL 2, UPPER SURFACE, AT TRAILING EDGE OVERHANG, RIBS 13 15 (METHOD:  EXTERNAL DET, THRESHOLD:  20000FC/35800FH, COUNTED FROM 16190FC/46812FH, INTERVAL: 11100FC/19900FH) PER THE REF /4/ RDAS (13) EC A19-627-11 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 3C OF THE RT WING - TOP SKIN PANEL 2, UPPER SURFACE, AT TRAILING EDGE OVERHANG, RIBS 16 18 (METHOD:  EXTERNAL DET, THRESHOLD:  20000FC/35800FH, COUNTED FROM 16190FC/46812FH, INTERVAL: 11100FC/21300FH) PER THE REF /4/ RDAS (14) EXISTING REWORK – TOP SKIN PANEL 2 LOWER SURFACE, TRAILING EDGE OVERHANG, RIBS 14-16. PROVIDED THE REF /9/ TD WHICH PROVIDES INSTRUCTIONS TO REPAIR THE LOCATION BY MEANS OF A REPAIR PLATE PER RI R572-58962, R572-58270, & R572-58943. THIS REPAIR IS APPROVED AS PERMANENT PER THE REF /5/ RDAS WITH 3 POST REPAIR INSPECTIONS REQUIRED (SEE ECS A19-627-12 THRU -14 DESCRIBED BELOW) (15) EC A19-627-12 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 1D OF THE RT WING - TOP SKIN PANEL 2, UPPER SURFACE, AT TRAILING EDGE OVERHANG, RIBS 14 – 15 (METHOD:  EXTERNAL DET, THRESHOLD:  20000FC/35800FH, COUNTED FROM 20967FC/58590FH, INTERVAL: 11100FC/19900FH) PER THE REF /5/ RDAS (16) EC A19-627-13 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 2D OF THE RT WING - TOP SKIN PANEL 2, UPPER SURFACE, AT THE REAR SPAR ATTACHMENT COVERED BY THE REPAIR PLATE, RIBS 15-17 (METHOD:  SDI & EXTERNAL DET, THRESHOLD:  21900FC/43800FH, COUNTED FROM 20967FC/58590FH, INTERVAL: 15000FC/30000FH) PER THE REF /5/ RDAS (17) EC A19-627-14 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 3D OF THE RT WING - REAR SPAR TOP FLANGE, AT THE OVERSIZED FASTENERS ASSOCIATED WITH THE REPAIR PLATE, RIBS 15-17 (METHOD:  INTERNAL  DET, THRESHOLD:  20600FC/41200FH, COUNTED FROM 20967FC/58590FH, INTERVAL: 18000FC/30000FH) PER THE REF /5/ RDAS (18) NEW CORROSION + EXISTING REWORK – TOP SKIN PANEL 1 UPPER SURFACE, MULTIPLE LOCATIONS) AIRBUS PROVIDED THE REF /7/ TD WHICH PROVIDES INSTRUCTIONS TO REPAIR THE REPORTED LOCATION BY BLENDOUT PER RI R572-58616 ISSUE J PARA D.   THIS REPAIR IS APPROVED AS PERMANENT PER THE REF /6/ RDAS WITH 9 POST REPAIR INSPECTIONS REQUIRED (SEE ECS A19-627-15 THRU -23 DESCRIBED BELOW) (19) EC A19-627-15 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 1E OF THE RT WING - TOP SKIN PANEL 1, UPPER SURFACE, AT ATTACHMENT TO STRINGER 11 BUTTSTRAP, RIBS 4-5 (METHOD:  EXTERNAL DET, THRESHOLD:  25000FC/34900FH, COUNTED FROM 20967FC/58590FH, INTERVAL: 25000FC/34900FH) PER THE REF /6/ RDAS (20) EC A19-627-16 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 2E OF THE RT WING - TOP SKIN STRINGER 11 BUTTSTRAP, RIBS 4-5 (METHOD:  INTERNAL DET, THRESHOLD:  51200FC/90300FH, COUNTED FROM NEW, INTERVAL: 18400FC/32000FH) PER THE REF /6/ RDAS (21) EC A19-627-17 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 3E OF THE RT WING - TOP SKIN PANEL 1, UPPER SURFACE, AT ATTACHMENT TO STRINGER 11 / BUTTSTRAP, RIBS 9-10 (METHOD:  EXTERNAL DET, THRESHOLD:  25000FC/34900FH, COUNTED FROM 20967FC/58590FH, INTERVAL: 25000FC/34900FH) PER THE REF /6/ RDAS (22) EC A19-627-18 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 4E OF THE RT WING - TOP SKIN STRINGER 11 / BUTTSTRAP, RIBS 9-10 (METHOD:  INTERNAL DET, THRESHOLD:  56200FC/84100FH, COUNTED FROM NEW, INTERVAL: 17100FC/28000FH) PER THE REF /6/ RDAS (23) EC A19-627-19 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 5E OF THE RT WING - TOP SKIN PANEL 1, UPPER SURFACE, AT ATTACHMENT TO STRINGER 11 AND BUTTSTRAP, RIBS 10-11 (METHOD:  EXTERNAL DET, THRESHOLD:  25000FC/34900FH, COUNTED FROM 20967FC/58590FH, INTERVAL: 25000FC/34900FH) PER THE REF /6/ RDAS (24) EC A19-627-20 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 6E OF THE RT WING - TOP SKIN STRINGER 11 AND BUTTSTRAP, RIBS 10-11 (METHOD:  INTERNAL DET, THRESHOLD:  54600FC/81700FH, COUNTED FROM NEW, INTERVAL: 17100FC/28000FH) PER THE REF /6/ RDAS (25) EC A19-627-21 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 7E OF THE RT WING - TOP SKIN PANEL 1, UPPER SURFACE, AT ATTACHMENT TO STRINGER 11 AND BUTTSTRAP, RIBS 16-17 (METHOD:  EXTERNAL DET, THRESHOLD:  25000FC/34900FH, COUNTED FROM 20967FC/58590FH, INTERVAL: 25000FC/34900FH) PER THE REF /6/ RDAS (26) EC A19-627-22 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 8E OF THE RT WING - TOP SKIN STRINGER 11 AND BUTTSTRAP, RIBS 16-17 (METHOD:  TBD, THRESHOLD:  47800FC/84300FH, COUNTED FROM 20967FC/58590FH, INTERVAL: TBD) PER THE REF /6/ RDAS (27) EC A19-627-23 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION # 9E OF THE RT WING - TOP SKIN STRINGER 11 AND BUTTSTRAP, RIBS 16-17 (METHOD:  TBD, THRESHOLD:  47300FC/94600FH, COUNTED FROM 20967FC/58590FH, INTERVAL: TBD) PER THE REF /6/ RDAS (NOTE:  IT IS ASSUMED THAT 946000FH IS A TYPO, SO WE HAVE SET THE THRESHOLD TO BE 94600FH, WILL BE CONTACTED AFTER EC ISSUANCE FOR THIS CLARIFICATION). THIS EC ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH THE REF /2/THRU REF /6 RDASS DEVIATION; THESE PERMANENT CATEGORY B REPAIRS HAVE BEEN APPROVED VIA REF /2/THRU REF /6 RDASS & AS AN OVERALL PACKAGE THE REPAIRS PER THE REF /1/ EA CLASSIFIED AS MAJOR.  ECS A19-627-02 THRU -23 TRACK ALL OF THE REQUIRED POST REPAIR INSPECTIONS.
